# SDR ASMF201608008

- Difficulty date: July 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 47,144 hours, 5,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483570
- Part serial: 05300H5979
- Condition: Cracked
- Location: Cockpit
- Part time: 47,155 hours, 5,268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, THE RT SIDE WINDOW HEAT WITH FAULT CODE 304 022 42 DUE TO A CRACK ON THE LOWER RT CORNER WITH CORRECT CABIN PRESSURE.  MAINTENANCE REPLACED THE RIDE SIDE OPERABLE WINDOW IAW AMM 56-11-02, TESTED CORRECT.
